Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 161, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Sep 1, 2016, 6:48 AM CDT for Carroll County, Missouri. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2016, 6:48 AM CDT (11:48 UTC)
- Expired
- Sep 3, 2016, 6:00 AM CDT
- In force
- 47 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wakenda Creek at Carrollton (CAXM7).
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
026
WGUS43 KEAX 011148
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 AM CDT THU SEP 1 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-021148-
/O.NEW.KEAX.FL.W.0161.160901T1148Z-160903T1100Z/
/CAXM7.1.ER.160901T0815Z.160902T0000Z.160902T1100Z.UU/
648 AM CDT THU SEP 1 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Wakenda Creek at Carrollton.
* until Saturday morning.
* At 6:00 AM Thursday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.6 feet by this
evening. The river will fall below flood stage Friday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.2 Thu 06 AM 16.6 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$2 follow-up statements
378
WGUS83 KEAX 011653
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 AM CDT THU SEP 1 2016
...The Flood Warning continues for the following rivers in
Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-021653-
/O.CON.KEAX.FL.W.0161.000000T0000Z-160903T1100Z/
/CAXM7.1.ER.160901T0815Z.160902T0000Z.160902T1100Z.UU/
1153 AM CDT THU SEP 1 2016
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Saturday morning.
* At 11:00 AM Thursday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.6 feet by this
evening. The river will fall below flood stage Friday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.3 Thu 11 AM 16.6 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$024
WGUS83 KEAX 020003
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CDT THU SEP 1 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-020033-
/O.CAN.KEAX.FL.W.0161.000000T0000Z-160903T1100Z/
/CAXM7.1.ER.160901T0815Z.160901T1545Z.160901T2022Z.UU/
703 PM CDT THU SEP 1 2016
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 6:00 PM Thursday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 3:22 PM Thursday.
* Forecast...The river will continue to fall to 6.7 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.5 Thu 06 PM 13.3 early Friday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 1, 3:22 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Sep 1, 3:22 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 322 AM CDT THU SEP 1 2016 .Discussion... Issued at 322 AM CDT THU SEP 1 2016 Below normal temperatures and dry conditions are expected to persist through the rest of the week as surface high pressure drifts across the region. Without strong cold air advection or cloud cover, still anticipate that we may heat up a little easier than models are showing, and have trended toward the warmer side of guidance through the next several days; however, highs are still expected to hover around or just below the 80 degree mark through Saturday. Lows will also be more autumn-like in the drier surface-high environment, and those light winds and lack of cloud cover will promote efficient radiational cooling into the 50s tonight through Sunday morning. By Sunday, upper level flow will begin transitioning more to the southwest in response to a deep trough digging into the western CONUS. At the same time, surface high pressure will drift off to the east, allowing return flow to develop across the region and low- level moisture to gradually increase. As the thermal ridge over the High Plains expands northeast, temperatures will climb into the mid 80s Sunday and the upper 80s to lower 90s Monday, then remaining there for the remainder of the forecast period. A few very isolated thunderstorms will be possible as early as Monday night in response to a weak nocturnal LLJ; however, better precipitation chances will hold off until midweek when the western trough begins pushing east and brings better forcing into the region. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1158 PM CDT WED AUG 31 2016 Expect mostly VFR conditions through the next several hours. MVFR VIS expected early in the morning at KSTJ, with perhaps a low end chance at brief IFR periods at KSTJ. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Laflin Aviation...Leighton
Hazardous weather outlook, Sep 1, 3:44 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 344 AM CDT THU SEP 1 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-020845- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 344 AM CDT THU SEP 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.